Addiction Survivors Peer-Support Forum

Addiction Survivors Peer-Support Forum (http://www.addictionsurvivors.org/vbulletin/index.php)
-   Side effects (http://www.addictionsurvivors.org/vbulletin/forumdisplay.php?f=78)
-   -   Sweating Profusely (http://www.addictionsurvivors.org/vbulletin/showthread.php?t=24045)

jasel 03-27-2010 08:10 PM

Sweating Profusely
 
I just experienced something weird. I have been taking 12mg daily (8 in the a.m. and 4 in the evening).

I just finished melting my evening dose and I started to sweat. Nothing else. Just sweating profusely. This lasted a few minutes and then stopped as quickly as it started.

Has anyone else ever experienced something like this?

:confused:

steven6970 03-27-2010 10:25 PM

Hot or cool showers
 
My doctor has been trying to get me to come here for a while., I have been on suboxone treatment for 11 months,. nothing but suboxone for 9 months.Hot or cool showers works well for the temp problems there was a time when I did it on a regular basis.hope this helps

LKB1956 03-27-2010 10:53 PM

Jasel I completely understand what and how you are feeling. Yes, it happens to me alot. No big deal. I never even mentioned it to my Dr. If it continues give your doctor a call to put your mind at ease. How is everything else going for you jasel??? I am in my 5th month and it is getting easier and easier each month. Take care of yourself. Linda

HumboldtGrown 03-28-2010 12:43 AM

Sorry, but get used to it. My body temp is constantly off! And I'm down to .5mg I never remember feeling "off" in my body temp before opiates, unless I had the flu.

NancyB 03-28-2010 07:29 AM

Hi jasel, for some people who get the sweats, they dissipate as they lower their dose.

You can do a search for sweat and there will be alot of posts.
Here's one thread with a bunch of responses:
http://www.addictionsurvivors.org/vb...ad.php?t=18493

Nancy

jasel 03-28-2010 11:50 AM

Thanks.

I've had isssues with body temperature swings, real or perceived, but this never happened to me before in my 2+ years on Sub.

I guess some switch in my brain decided to misfire and opened the taps. If it happens again, at least I'll know not to freak out. Although my dose has stayed the same for a few weeks, the thought 'precipitated withdrawal' crossed my mind when it happened.


All times are GMT -4. The time now is 04:28 PM.

Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2020, vBulletin Solutions, Inc.
© 2014 Addiction Survivors